Erika Hausenblas

Research output

  1. Published

    Implicit Euler method for numerical solution of nonlinear stochastic partial differential equations with multiplicative trace class noise

    Hausenblas, E., Kamrani, M. & Hosseini, M., 2018, In: Mathematical Methods in the Applied Sciences. p. 1-20 20 p.

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    Nonlinear filtering with correlated Lévy noise characterized by copulas

    Hausenblas, E. & Fernando, B. P. W., 2018, In: Brazilian Journal of Probability and Statistics. 32, 2, p. 250-274 24 p.

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour

    Hausenblas, E. & Wehowar, G., 2 Dec 2018, In: Abstract and applied analysis. 2018, 2018, p. 1-8 8 p.

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    Global solutions to stochastic Volterra equations driven by Lévy noise

    Hausenblas, E. & Kovács, M., 15 Oct 2018, In: Fractional calculus and applied analysis. 21.2018, 5, p. 1170 - 1202 33 p.

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    Theoretical study and numerical simulation of pattern formation in the deterministic and stochastic Gray–Scott equations

    Hausenblas, E., Randrianasolo, T. A. & Thalhammer, M., 2020, In: Journal of computational and applied mathematics. 364.2020, 15 January, 27 p., 112335.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    Time-discretization of stochastic 2-D Navier–Stokes equations with a penalty-projection method

    Hausenblas, E. & Randrianasolo, T. A., 27 Jun 2019, In: Numerische Mathematik. 143.2019, 2, p. 339-378 40 p.

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published
  8. Published
  9. Published

    Maximal regularity for stochastic convolutions driven by Lévy processes

    Hausenblas, E., 2009, In: Probability theory and related fields.

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published